# SDR USAASB04105

- Difficulty date: August 8, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PHL, EN ROUTE TO PBI, THE RIGHT MAIN LANDING GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED WITH THE GEAR UP.  DECISION WAS MADE TO DIVERT TO CLT.  ON GEAR EXTENSION, CREW RECEIVED A NORMAL GEAR INDICATION AS RED UNSAFE LIGHT EXTINGUISHED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED ANDR EPALCED THE RIGHT MAIN LANDING GEAR UPLOCK SENSOR PER MM 32-61-21.  OPERATIONAL CHECK GOOD.  (M)
